Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 76, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 13, 2009, 4:22 AM EDT. It took effect at Apr 13, 2009, 5:00 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2009, 4:22 AM EDT (08:22 UTC)
- In effect from
- Apr 13, 2009, 5:00 AM EDT
- Expired
- Apr 15, 2009, 4:00 AM EDT
- In force
- 47 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
849 WHUS72 KMLB 130822 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 AM EDT MON APR 13 2009 AMZ570-572-575-140830- /O.NEW.KMLB.SC.Y.0076.090413T0900Z-090415T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 422 AM EDT MON APR 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
3 follow-up statements
111 WHUS72 KMLB 140755 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 355 AM EDT TUE APR 14 2009 AMZ552-555-142030- /O.EXB.KMLB.SC.Y.0076.090414T0800Z-090415T0200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 355 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-142030- /O.CON.KMLB.SC.Y.0076.000000T0000Z-090415T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 355 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
681 WHUS72 KMLB 141718 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 118 PM EDT TUE APR 14 2009 AMZ550-150200- /O.EXA.KMLB.SC.Y.0076.000000T0000Z-090415T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 118 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ552-555-150200- /O.CON.KMLB.SC.Y.0076.000000T0000Z-090415T0200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 118 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-150200- /O.CON.KMLB.SC.Y.0076.000000T0000Z-090415T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 118 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
573 WHUS72 KMLB 150206 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1006 PM EDT TUE APR 14 2009 AMZ555-150800- /O.EXP.KMLB.SC.Y.0076.000000T0000Z-090415T0200Z/ /O.NEW.KMLB.SC.Y.0077.090415T0206Z-090415T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1006 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS EXTENDED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-150315- /O.EXP.KMLB.SC.Y.0076.000000T0000Z-090415T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1006 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ570-572-575-150800- /O.CON.KMLB.SC.Y.0076.000000T0000Z-090415T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1006 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 9:14 PM EDT, 7 hours 8 minutes earlier.
Area forecast discussion, Apr 12, 9:14 PM EDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 914 PM EDT SUN APR 12 2009 .DISCUSSION... CURRENT/OVERNIGHT...ONCE AGAIN THE INVERSION IN THE MID-LEVELS HELD AND WE DID NOT SEE ANY CONVECTION ERUPT ACROSS ECFL. MOSTLY CLEAR SKIES CURRENTLY OVER THE AREA...THOUGH WILL LIKELY SEE SOME INCREASED (MID/HIGH) CLOUDINESS AFTER MIDNIGHT TOWARDS DAYBREAK. A WEAK FRONTAL BOUNDARY REMAINS DRAPED ACROSS SOUTH FLORIDA WHILE HIGH PRESSURE IS GETTING FORCED OFF OF THE MID ATLC COAST DUE TO THE APPROACH OF A COLD FRONT ACROSS THE GULF COAST STATES. LIGHT TO MODERATE EASTERLY FLOW TO BEGIN TO VEER SOUTHEASTERLY LATE TONIGHT. WILL KEEP FORECAST DRY OVERNIGHT WITH MILD LOWS IN THE 60S. MONDAY...(PREVIOUS)...A STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY/SRN PLAINS WILL PULL A COLD FRONT ACROSS THE GULF OF MEXICO AND INTO THE FLORIDA PANHANDLE BY LATE MONDAY AFTN. WINDS THROUGH THE H100-H85 LVL WILL SHIFT TO THE S/SE RESPONSE...ALLOWING THE STALLED FRONTAL BOUNDARY TO BEGIN DRIFTING BACK TO THE NORTH. MID LVL WINDS WILL SHIFT TO THE S/SW AS WELL...SETTING THE STAGE FOR AN OVERRUNNING PRECIP EVENT. GFS SHOWS DECENT ISENTROPIC LIFT DEVELOPING ACROSS THE CWA ON MON...THOUGH ITS MOS OUTPUT IS A GOOD 10-20% POINTS LOWER THAN THE NAM OUTPUT. REINFORCING MOISTURE WILL APPROACH FROM THE WEST AS THE COLD FRONT EDGES CLOSER...WHICH WILL BRING PRECIP CHANCES UP TO THE SCT CATEGORY AREAWIDE. WILL SPLIT THE DIFFERENCE AND PAINT THE CWA WITH 40%... SHRAS THRU 18Z...TSRAS AFT 18Z. INCREASING CLOUD COVER WILL OFF SET THE WARM SRLY FLOW AND KEEP TEMPS JUST A FEW DEGREES ABV CLIMO. && .AVIATION...MAINLY VFR...THOUGH SOME LCL IFR CIGS POSSIBLE TWDS SUNRISE..THOUGH CONFIDENCE TO LOW TO INCLUDE IN TAFS AT MOMENT. LIGHT/MODERATE E FLOW TO VEER SE LATE OVERNIGHT INTO MON. WINDS MON INCREASING WITH OCNL 20-25 KT GUSTS LIKELY. A SCHC FOR AFTN THUNDER WILL EXIST. && .MARINE...OVERNIGHT/MON...EAST WINDS INCREASING TO AROUND 15 KTS AT BUOY 41009 AT LAST OBS. SHOULD SEE WIND COMPONENT VEER TO SOUTHEAST AFTER MIDNIGHT...POSSIBLY INCREASING TWDS 20 KTS. WILL RETAIN CAUTIONARY STATEMENTS OFFSHORE OVERNIGHT. ON MON STALLED BOUNDARY SOUTH OF THE COASTAL WATERS WILL LIFT BACK NORTH AS A WARM FRONT. NEAR SCA CONDITIONS DVLPNG DURING THE DAY WITH TIGHT GRADIENT AND INCREASING SEAS. WILL ALLOW NEXT SHIFT TO EVALUATE IF A SCA IS WORTHY DURING THE DAY MON OR HOLD OFF UNTIL MON EVENING AS CONDITIONS CONTINUE TO DETERIORATE. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK/HAGEMEYER
Hazardous weather outlook, Apr 12, 5:00 AM EDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 500 AM EDT SUN APR 12 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-122000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 500 AM EDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT...NORTHEAST TO EAST WINDS PUSHING INLAND WILL INTERACT WITH THE WEST COAST SEA BREEZE TO PRODUCE A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS OVER THE INTERIOR MAINLY WEST OF ORLANDO. PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES. ...WIND AND SEA IMPACT... EASTERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON OVER THE COASTAL WATERS FROM 20 MILES AND BEYOND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MOVING ACROSS THE SOUTHEAST MONDAY AND FLORIDA TUESDAY WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.